RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1134–1136 (Mi de564)  

Short Communications

A class of dual integral equations

A. I. Tseitlin

Central Research Institute of Building and Construction, Moscow

Full text: PDF file (339 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 18.09.1965

Citation: A. I. Tseitlin, “A class of dual integral equations”, Differ. Uravn., 2:8 (1966), 1134–1136

Citation in format AMSBIB
\Bibitem{Tse66}
\by A.~I.~Tseitlin
\paper A class of dual integral equations
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1134--1136
\mathnet{http://mi.mathnet.ru/de564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203413}
\zmath{https://zbmath.org/?q=an:0148.36302}


Linking options:
  • http://mi.mathnet.ru/eng/de564
  • http://mi.mathnet.ru/eng/de/v2/i8/p1134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019